# SDR REXA2024102501004

- Difficulty date: October 24, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 601R3187143
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID AFT SEAL RETAINER FOUND TO BE CRACKED   LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR AFT MID SEAL RETAINER IAW CRJ 700 SRM 51-40-11-001-001-A01, SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01. P/N 601R318714-3
